Lω₁ω is enough: A reduction theorem for some infinitary languages

Journal of Symbolic Logic 37 (4):705-710 (1972)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272417
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,425
Through your library

References found in this work BETA

The Method of Alternating Chains.J. W. Addison - 1965 - In The Theory of Models. Amsterdam: North-Holland Pub. Co.. pp. 1--16.
Languages with Expressions of Infinite Length.William P. Hanf - 1964 - Journal of Symbolic Logic 33 (3):477-478.
Boolean Algebras.Roman Sikorski - 1966 - Journal of Symbolic Logic 31 (2):251-253.

Add more references

Citations of this work BETA

The History of Categorical Logic: 1963-1977.Jean-Pierre Marquis & Gonzalo Reyes - 2011 - In Dov Gabbay, Akihiro Kanamori & John Woods (eds.), Handbook of the history of logic. Elsevier.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
157 ( #51,876 of 2,286,302 )

Recent downloads (6 months)
4 ( #319,711 of 2,286,302 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature